MathSciNet Relay Station
MathSciNet bibliographic data
MR2471927 20E25 (20D20)
Meierfrankenfeld, U.; Stellmacher, B. $F$-stability in finite groups. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2509–2525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement